# SDR KCSA201306290061

- Difficulty date: June 29, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 77,040 hours, 10,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT BS 410 ABOVE UPPER DECK ACCESS DOOR INOPERATIVE.
